# SDR GLBA20010002

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- Aircraft time: 26,393 hours, 29,293 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - FLAP DISAGREEMENT AFTER T/O.  CLEANED AND REMOVED GLYCOL FROM ACTUATOR CANNON PLUG, OPS CHECKED SYSTEM GOOD.
